Dizziness From Zoloft?????

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Shebig
Regular Member


Date Joined Oct 2006
Total Posts : 112
   Posted 4/22/2007 2:07 PM (GMT -7)   
Hi I haven't been around much,sorry, hubby broke his leg so busy busy. Anyway I had my Zoloft upped from 100 to 150 mgs 3 weeks ago...
 
The last 3 days I have had some dizzines, could this be from the Zoloft {after 3 weeks}, I am also prone to vertigo and thought it may be that. I have been helped so much by this board, I'm back to whine again. Any advice would be welcome.
 
Thanks Loads Judy smurf
What dosen't kill me, will only make me stronger.


harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 4/22/2007 4:23 PM (GMT -7)   
i doubt its the zploft but you could go back to 100 for a while to see if it stops

recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional
emails are welcome but do mention healingwell to avoid risk of deletion as spam


Shebig
Regular Member


Date Joined Oct 2006
Total Posts : 112
   Posted 4/23/2007 9:02 AM (GMT -7)   

Thank-you Harry, I did think of doing that, but today I'm not too bad, so I guess it isn't the Zoloft.

Have a Great day. Judy smurf


What dosen't kill me, will only make me stronger.

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 9:05 PM (GMT -7)
There are a total of 2,732,388 posts in 301,013 threads.
View Active Threads


Who's Online
This forum has 151175 registered members. Please welcome our newest member, melissapsa.
254 Guest(s), 9 Registered Member(s) are currently online.  Details
desert bound, Ides, mbisoux, Hawaii3654, poohcheez, Mustard Seed, bdavis, BostonMarigold, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer